“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17686
School of Mathematics
  Title:   The Craig interpolation property in first-order Godel logic
  Author(s):  Nazanin Roshandel Tavana
  Status:   Published
  Journal: Fuzzy Sets and Systems
  Vol.:  485
  Year:  2024
  Pages:   108958
  Supported by:  IPM
In this article, a model-theoretic approach is proposed to prove that the first-order Gödel logic, G, as well as its extension G∆ associated with first-order relational languages enjoy the Craig interpolation property. These results partially provide an affirmative answer to a question posed in [1].

Download TeX format
back to top
scroll left or right